Hi Michael, I guess I could summarize your response by saying so long as you take care to supplement (especially potassium), no harm can come from trying out this protocol (well, some discomfort). I also like that you should be able to tell very soon if there is an issue. In some hundreds of people who have started and continued this the only DANGEROUS reactions I have heard of or experienced myself is hypokalemia. Some people think that mobilized heavy metals might be a problem. Unfortunately we are lacking the kind of research that would really answer that question. There was a discussion of mercury and it's mobilization by mb12. However, everything indicates that it would take huge single doses if IV mb12 to cause a toxic mercury reaction. Further the mb12 mobilization of the mercury allows it to be removed by the liver at a known rate which ought to clear it from the body over several years. Also, while mb12 has been researched for it's neural protective properties with some substances, that question hasn't been examined with mercury. There is no evidence at all that the kind of doses we are taking about here can cause a toxic amount of mercury to mobilize and the amounts needed to theoretically do so are 100x more. There is evidence that a lot of the damage mercury causes by remaining in the body is by disabling the usual trickle of mb12. If there are other possibly dangerous situations they haven't shown up yet. People with lots of reaction have hypothecized about lots of possible causes. Those that continue, have so far gotten through without trouble, with things normalizing over some months and continuing for more than a year. There is much fine tuning that can be done as things progress. The symptoms had been fairly vague and generalized for a few years prior to that -- not feeling well, little energy, feeling unstable in terms of focusing, lighteheadedness of sorts, bad memory. Had some stomach discomfort for three or four months Recently, the fatigue has been a bit worse, and at times, much worse. Only question is that is has continued to go up even after stopping these supplements for 3 months. Last measurement I took three weeks ago it was about 103. I do exercise, which is a new thing, which I guess could redistribute metals and continue whatever process was causing the increasing MCV. These are all typical active b12/folate realated deficiency symptoms. Elevated MCV almost always points at a lack of methylb12 and/or methylfolate or the cofactors needed for them to work. When the correct items are provided, the MCV can revert to normal in 90-120 days, the turnover time for red blood cells. However, when it is doing this the risk for hypokalemia is much larger, espcially at the high speed often achieved with mb12. 5000 units of vitamin D is not modest, at least not historically.